Previous |  Up |  Next

Article

MSC: 53C20, 53C25, 53C43
Keywords:
Ricci soliton; infinitesimal harmonic transformation; Riemannian manifold
Summary:
The concept of the Ricci soliton was introduced by R. S. Hamilton. The Ricci soliton is defined by a vector field and it is a natural generalization of the Einstein metric. We have shown earlier that the vector field of the Ricci soliton is an infinitesimal harmonic transformation. In our paper, we survey Ricci solitons geometry as an application of the theory of infinitesimal harmonic transformations.
References:
[1] Bochner, S.: Vector fields and Ricci curvature. Bull. Amer. Math. Soc. 52 (1946), 776-797. DOI 10.1090/S0002-9904-1946-08647-4 | MR 0018022 | Zbl 0060.38301
[2] Chow, B., Knopf, D.: The Ricci Flow: an Introduction. Mathematical Surveys and Monographs 110, American Mathematical Society, Providence, RI (2004), 325. MR 2061425 | Zbl 1086.53085
[3] Chow, B., Lu, P., Ni, L.: Hamilton's Ricci Flow. AMS Bookstore (2006), 608. MR 2274812 | Zbl 1118.53001
[4] Eells, J., Lemaire, L.: A report on harmonic maps. Bull. London Math. Soc. 10 (1978), 1-68. DOI 10.1112/blms/10.1.1 | MR 0495450 | Zbl 0401.58003
[5] Ezin, J. P., Bourguignon, J. P.: Scalar curvature functions in a conformal class of metrics and conformal transformations. Trans. Amer. Math. Soc. 301 (1987), 723-736. DOI 10.1090/S0002-9947-1987-0882712-7 | MR 0882712 | Zbl 0622.53023
[6] Eminent, M., Nave, G. La, Mantegazza, C.: Ricci solitons---the equation point of view. Manuscript Math. 127 (2008), 345-367. DOI 10.1007/s00229-008-0210-y | MR 2448435
[7] Gray, A.: Nearly Kähler manifolds. J. Differ. Geom. 4 (1970), 283-309. MR 0267502 | Zbl 0201.54401
[8] Hamilton, R. S.: The Ricci flow on surface. Mathematics and general relativity (Proc. Conf. Santa Cruz/Calif., 1986), Contemp. Math. 71 (1988), 237-262. DOI 10.1090/conm/071/954419 | MR 0954419
[9] Hamilton, R. S.: The formation of singularities in the Ricci flow. (Cambridge, MA, USA, 1993). Suppl. J. Differ. Geom. 2 (1995), 7-136. MR 1375255 | Zbl 0867.53030
[10] Hsiung, C.: On the group of conformal transformations of a compact Riemannian manifold. Proc. Natl. Acad. Sci. USA 54 (1965), 1509-1513. DOI 10.1073/pnas.54.6.1509 | MR 0188945 | Zbl 0129.35802
[11] Ivey, T.: Ricci solitons on compact three-manifolds. Diff. Geom. Appl. 3 (1993), 301-307. DOI 10.1016/0926-2245(93)90008-O | MR 1249376 | Zbl 0788.53034
[12] Ishihara, S., Tashiro, Y.: On Riemannian manifolds admitting a concircular transformation. Math. J. Okayama Univ. 9 (1959), 19-47. MR 0120588 | Zbl 0093.35701
[13] Kobayashi, K.: Transformation Group in Differential Geometry. Springer, Berlin (1972), 182. MR 0355886
[14] Lichnerowicz, A.: Sur les tranformations conformes d'une variété riemannianne compacte. French C.R. Acad. Sci. Paris 259 (1964), 697-700. MR 0166734
[15] Nouhaud, O.: Transformations infinitesimales harmoniques. C. R. Acad., Paris, Ser. A 274 (1972), 573-576. MR 0290289 | Zbl 0242.53013
[16] Perelman, G.: The entropy formula for the Ricci flow and its geometric applications. arXiv:math.DG/0211159v1 [math.DG] 11 Nov 2002 39. Zbl 1130.53001
[17] Petersen, D.: Riemannian Geometry. 2nd ed. Springer, New York (2006), 401. MR 2243772 | Zbl 1220.53002
[18] Smol'nikova, M. V.: On global geometry of harmonic symmetric bilinear forms. Proc. Steklov Inst. Math. 236 (2002), 315-318. MR 1931032
[19] Stepanov, S. E., Smol'nikova, M. V., Shandra, I. G.: Infinitesimal harmonic maps. Russ. Math. 48 (2004), 65-70. MR 2101680 | Zbl 1092.53027
[20] Stepanov, S. E., Shandra, I. G.: Geometry of infinitesimal harmonic transformations. Ann. Global Anal. Geom. 24 (2003), 291-299. DOI 10.1023/A:1024753028255 | MR 1996772 | Zbl 1035.53090
[21] Stepanov, S. E., Shelepova, V. N.: A note on Ricci soliton. Mathematical Notes 86 (2009), 447-450. DOI 10.1134/S0001434609090193 | MR 2591387
[22] Yano, K.: The Theory of Lie Derivatives and Its Applications. Nord-Holland, Amsterdam (1957), 299. MR 0088769 | Zbl 0077.15802
[23] Yano, K.: Integral Formulas in Riemannian Geometry. Marcel Dekker, New York (1970), 156. MR 0284950 | Zbl 0213.23801
[24] Yano, K., Nagano, T.: On geodesic vector fields in a compact orientable Riemannian space. Comment. Math. Helv. 35 (1961), 55-64. DOI 10.1007/BF02567005 | MR 0124854
[25] Yano, K.: Differential Geometry on Complex and Almost Complex Spaces. Pergamon Press, Oxford (1965), 323. MR 0187181 | Zbl 0127.12405
[26] Yau, S.-T.: Some function-theoretic properties of complete Riemannian manifold and their applications to geometry. Indiana Univ. Math. J. 25 (1976), 659-670. DOI 10.1512/iumj.1976.25.25051 | MR 0417452 | Zbl 0335.53041
[27] Zhang, Z.-H.: Gradient shrinking solitons with vanishing Weyl tensor. Pac. J. Math. 242 (2009), 189-200. DOI 10.2140/pjm.2009.242.189 | MR 2525510 | Zbl 1171.53332
Partner of
EuDML logo